# SDR UALA2010050301471

- Difficulty date: May 2, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 53,010 hours, 7,778 cycles
- Engine: Pwa PW4090
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 3930007102
- Part serial: 165
- Condition: Leaking
- Location: Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLATS PRIMARY FAIL MESSAGE WHENEVER FLAPS COMMANDED IN NORMAL MODE. BY- 227914 :MAT SHOWS MNT MSG 27-21021 DETECTED BY FSEU-1. ACPD FIM 27-81 TASK 810 THRU E3(D). CHECKED LOW SPEED SOLENOID RESISTANCE REF. WDM 27-81-15 AT SLAT PRIMARY CONTROL VALVE (V27003) CONNECTOR DV27003B PINS 8 TO 18, FOUND 61.5 OHMS, ALSO CONFIRMED 28VDC PIN ON 18 AT CONNECTOR SIDE. SUSPECT BAD VALVE, NEEDS TO CONTINUE T-S.  DURING OPS CHECK, EXISTING FAULTS DISPLAY SHOWED 'LATCHED' EVERY CYCLE. IAW FIM 27-81 TASK 810 SLAT PRIMARY CONTROL VALVE V27003 REPLACEMENT REQUIRED. AS SUPPLY VOLTAGE AND SOLENOID RESISTANCE OK, SUSPECT INTERNAL LEAK.
